# SDR CALA2012110600754

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 20,707 hours, 7,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A38157
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING BIRD STRIKE INSPECTION DISCOVERED DENT ABOVE CAPTS L1 WINSHIELD.  DAMAGE REPAIRED IAW ECRA 5331-01473.
